# SDR SWIA200819348

- Difficulty date: January 15, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 32,958 hours, 47,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD CABIN SEAT TRACK ALONG WALL IS CORRODED, FOUND AT C-CHECK.  REPLACED SEAT TRACK IAW MM 55-12-345-12.
